Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


One parameter submonoids in locally compact differentiable monoids

Author: Mitch Anderson
Journal: Proc. Amer. Math. Soc. 106 (1989), 261-268
MSC: Primary 22A15
MathSciNet review: 946630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Differentiable semigroups based on generalized manifolds were recently introduced by George Graham. We show that such locally compact monoids in which the multiplication is strongly differentiable at $ (1,1)$ must contain nontrivial one parameter submonoids.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15

Additional Information

PII: S 0002-9939(1989)0946630-5
Keywords: One parameter subsemigroups, one parameter submonoids, differentiable semigroup, power associative multiplication
Article copyright: © Copyright 1989 American Mathematical Society